# SDR CA020827002

- Difficulty date: August 25, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Amd FALCON20
- Aircraft time: 22,968 hours
- Engine: Ge CF7002D2
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: 5007T08P01
- Condition: Cracked
- Location: Aft Fan Area
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   FOUND AN OIL PRESSURE LINE CRACKED AT THE AFT FAN AREA BY METHOD OF NDT. A COMPANY DECISION IN CONDUCTING AN INSPECTION OF THE OIL PRESSURE LINES AT THE AFT FAN AREA BY METHOD OF NDT WAS INSTRUCTED TO OUR CONTRACTED APPROVED MAINTENANCE ORGANIZATIONS TO COMPLY WITH, ON ALL OUR FALCON 20 S ASAP.    ENGINE WAS DISASSEMBLED FOR COMPLIANCE OF A 3000 HOUR HOT SECTION INSPECTION AND A 600 HOUR INSPECTION. THE INSPECTION OF THE OIL PRESSURE LINES ARE PRESSURE TESTED AT THE ENGINE OVERHAUL TIME PERIOD, IN THIS CASE AT EACH 5000 HOUR INTERVAL. PART WAS REPLACED WITH SERVICEABLE NDT'D PART.
